# SDR EE4Y2025090323032

- Difficulty date: September 3, 2025
- Submitted: September 3, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N3159G
- Make and model: Boeing 737852
- Aircraft serial: 35119
- Aircraft time: 59,797 hours, 24,803 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED SEAT TRACK SECTION AT MAIN CARGO CABIN LBL 45.5 BETWEEN STA 689 AND STA 703.5 DUE TO WEAR I/A/W B737-800 SRM 53-00-52 REPAIR 3 PARAGRAPH 4 FIGURE 202 DETAIL A. CATEGORY A REPAIR. REV 85 DATED 07-10-2025. UNDER JOB A1Q187 NRI 2-45
